|Authors:||Dragović, Branko||Title:||Invariance in adelic quantum mechanics||Journal:||Czechoslovak Journal of Physics||Volume:||56||Issue:||10-11||First page:||1137||Last page:||1142||Issue Date:||1-Nov-2006||Rank:||M23||ISSN:||0011-4626||DOI:||10.1007/s10582-006-0414-x||Abstract:||
Adelic quantum mechanics is form-invariant under an interchange of real and p-adic number fields as well as rings of p-adic integers. We also show that in adelic quantum mechanics Feynman's path integrals for quadratic actions with rational coefficients are invariant under changes of their entries within nonzero rational numbers. © 2006 Institute of Physics, Academy of Sciences of Czech Republic.
|Keywords:||Adeles | Adelic quantum mechanics | Invariance | p-adic numbers||Publisher:||Springer Link|
Show full item record
checked on Mar 31, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.